Volume 104, Issue 3, November 1976

Correction to “Monge-Ampère equations, the Bergman kernel, and geometry of pseudoconvex domains”

Pages 393-394 by Charles Fefferman

A non-commutative real Nullstellensatz and Hilbert’s 17th problem

Pages 395-406 by Claudio Procesi, Murray Schacher

Maximal space-like hypersurfaces in the Lorentz-Minkowski spaces

Pages 407-419 by Shiu-Yuen Cheng, Shing-Tung Yau

Measure of degenerate relative equilibria. I

Pages 421-429 by Julian I. Palmore

Lie groups with square integrable representations

Pages 431-458 by Nguyên Huu Anh

$p$-adic interpolation of real analytic Eisenstein series

Pages 459-571 by Nicholas M. Katz

Homological surgery

Pages 573-584 by Jean-Claude Hausmann

The completely positive lifting problem for $C^\ast$-algebras

Pages 585-609 by Man-Duen Choi, Edward G. Effros